# SDR GUUA04090801

- Difficulty date: April 9, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 23,849 hours, 28,000 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Loose
- Location: Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT:9140, DURING TAXI LT BRAKE PEDAL DROPPED TO THE FLOOR.  SECURED MAIN LINE ON LT BRAKE ASSY, PERFORMED BRAKE BLEEDING AND SERVICED RESERVOIR.
